Followers

Sunday, March 29, 2009

Weekly summary - 80th week

It is depressing that I have been in my 80th week on Propecia or Finasteride. Losing hair and losing my libido. What can be worse than this?
Lately, I have saw some advertisement on newspapers about laser comb to be a solution for hair loss. I not really keen about this. I still do not understand the theory how the laser comb can help you grow back your hair. By stimulate the hair follicle? I doubt that. However, I am not going to discuss it before I dig into it.
However, I would like to share with you the funny video that I found while searching laser comb.


It has been a tough time for me and may be a lot of people out there. We are going through hard time in this kind of economy. Hanging on pal!

2 comments:

Anonymous said...

Dude,
I know your feelings.Mine fighting this problem since 10 years ago.I tried anything,from Liquid,syampoo,even so called laser comb.
Now I realize that,there's no hope to spend more money on this,(except you go to some surgery).
When I walking with my friends,I always feel "rendah diri" and avoid sunlight because the sunlight make your hair ,,well u know what I mean.

Now,I just taking some supplements (detox)to maintain my health and drinking a lot...Like a lot of water.
Please be choosy to take your food.Avoid caffeine,oily food because You cant take the propecia and at the same time,you show the way to any elements that block your effort.

don juan.

SummerSnow said...

I feel so so sorry for you friend...

LinkWithin

Related Posts with Thumbnails

My hair condition (2 weeks after Propecia)

My hair condition (2 weeks after Propecia)

Frontal M shape

Frontal M shape